# SDR DALA2022062804514

- Difficulty date: March 6, 2021
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 95,828 hours, 43,525 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 582828-14 REV A. CORRECTIVE ACTION: REF ERA 582828-14 REV A. REVISED TO REV B. (1747770)
